# SDR FDEA202103200716

- Difficulty date: March 20, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - STATION 5-123 , LONGERON 49 RIGHT LONGERON SPLICE   FOUND CRACK. CENTER CARGO COMPARTMENT AT STATION 5-123 , LONGERON 49 RIGHT CRACK LONGERON   SPLICE REMOVED AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED BY MACHINING AS  AS PER DOUGLAS DRAWING A5A7114 REVISION E AND INSTALLED AS PER SRM 51-33-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
